# SDR CALA2022012600249

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr43 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD2020-18-06) DURING ROTO INSPECTION OF THE FRAME FOOT AT FR43 RH SIDE. CRACK INDICATION WAS NOTED AT FASTENER HOLE. REPAIR NEF ORE NEXT FLIGHT. () REPAIRED RH FR43 RH IAW UAL EA 5330-06692 OPT 1 & R DWG R5337023 3. ACCOMPLISHED BY EMP#V935774 AT BFM ST AEROSPACE MOBILE NR#002 0370.
